On large families of subsets of the set of the integers not exceeding N

Cécile Dartyge, Elie Mosaki, András Sárközy

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In an earlier paper Dartyge and Sárközy defined the measures of pseudo-randomness of subsets of {1,2,N}, and they presented several examples for subsets with strong pseudo-random properties. However, in applications one usually needs large families of subsets with strong pseudo-random properties. Here two constructions of this type are given. The notion of complexity of families of subsets of {1,N} is also introduced and studied.

Original languageEnglish
Pages (from-to)209-229
Number of pages21
JournalRamanujan Journal
Volume18
Issue number2
DOIs
Publication statusPublished - Feb 2009

Keywords

  • Pseudo-random
  • Subset

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On large families of subsets of the set of the integers not exceeding N'. Together they form a unique fingerprint.

  • Cite this